# SDR FDKA200604059

- Difficulty date: April 4, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 11,054 hours, 10,609 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO A NR 1 AIR SPEED INDICATION INOP.  CONTRACT MAINTENANCE DRAINED THE WATER.
